# SDR ASAA2023011861551

- Difficulty date: January 16, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 2,384 hours, 722 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8222127101
- Part serial: 78VFG
- Condition: Faulted
- Location: Wx Radar Sys
- Part time: 2,398 hours, 727 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR FAILED PWS FAIL, WXR FAIL, AND RT LIGHTS ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR RECEIVER/TRANSMITTER IAW B737-9 AMM 34-41-41/401. 1 CB OPENED AND CLOSED. OPERATIONAL TEST GOOD IAW 34-41-00-710-801. GROUND VERIFICATION SUCCESSFUL.
